Journal article icon

Journal article

A geometric perspective on the method of descent

Abstract:

We derive a first order representation formula for the tensorial wave equation gφI = FI in globally hyperbolic Lorentzian spacetimes (𝓜2+1,g) by giving a geometric formulation of the method of descent which is applicable for any dimension.

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00220-018-3151-7

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Lincoln College
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Communications in Mathematical Physics Journal website
Volume:
360
Issue:
3
Pages:
827–850
Publication date:
2018-05-12
Acceptance date:
2018-03-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Pubs id:
pubs:829403
URN:
uri:1fb47f5e-57bd-4a3f-af0b-7930c5d8f305
UUID:
uuid:1fb47f5e-57bd-4a3f-af0b-7930c5d8f305
Local pid:
pubs:829403

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP